ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О существовании решения неоднородных систем дифференциальных уравнений с постоянными коэффициентами в классе функционалов полиномиального роста

Айрапетян, С. А. (1986) О существовании решения неоднородных систем дифференциальных уравнений с постоянными коэффициентами в классе функционалов полиномиального роста. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 21 (6). pp. 583-595. ISSN 00002-3043

[img]
Preview
PDF
Download (1831Kb) | Preview
    Item Type: Article
    Additional Information: Հաստատուն գործակիցներով անհամասեռ դիֆերենցիալ հավասարումների համակարգի լուծման գոյությունը բազմանդամային աճով ֆունկցիոնալների դասում։ On existence of solutions for systems of nonhormogeneous differential equations with constant coefficients in a class of functionals with polynominal growth.
    Uncontrolled Keywords: Հայրապետյան Ս. Ա., Hairapetian S. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 07 Dec 2012 10:58
    Last Modified: 25 Dec 2012 18:44
    URI: http://mathematics.asj-oa.am/id/eprint/1372

    Actions (login required)

    View Item